# SDR CALA2018101302092

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476410206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRPHONE SYSTEM ANTENNA MOUNT SKIN HOLES HAVE SEVEN (7) HOLES THAT ARE DAMAGED /OUT OF ROUND/ CORROSION AS MARKED ON EXTERIOR OF SKIN. CUT OUT DAMAGE AT LT AIRPHONE ANTENNA MOUNT BETWEEN FR 63 AND 64 AND STR 42 LT AND 43 LT IAW SRM 53-00-11-300-002. CUTOUT DIMENSIONS LENGTH = 4.6" AND WIDTH = 1.8". DOUBLER REPAIR ACP IAW SRM 53-00-11-300-002.
